hear_her_roar Posted July 17, 2008 Share Posted July 17, 2008 Note: this post also pertains to sexual health, so sorry if this is the wrong forum. So, the past couple of days I have been experiencing spotting, even though I am on the pill. At first it was VERY light and barely noticeable, but it has slowly grown more prominant. I haven't missed any days and have been taking them all roughly at the same time of the day... so what could be causing this? I often "skip" my periods and continue taking the pill (a practice my doctor says is fine, and I make sure I have at least two periods a season, just to be safe). Recently I did that... could that have something to do with it? Also, I have never actually had sex, but my boyfriend and I have been experimenting with different fingering practices in hopes of making penetration easier when it actually happens. The other day, I'm fairly sure we broke my heimen... could this maybe be related to that? I'm really just rather confused about what is going on. Link to comment
This topic is now archived and is closed to further replies.